MathSciNet Relay Station
MathSciNet bibliographic data
MR929012 (89c:57021) 57Q10 (55P62 57Q12)
Ewing, John; Löffler, Peter; Pedersen, Erik Kjaer A rational torsion invariant. Proc. Amer. Math. Soc. 102 (1988), no. 3, 731–736.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement